Semisimple Malcev-admissible mutation algebras

Publisher
Korean Mathematical Soc
Issue Date
1987
Language
ENG
Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.24, no.2, pp.143 - 150

ISSN
0304-9914
DOI
10.1111/j.1095-8312.1985.tb00166.x
URI
http://hdl.handle.net/10203/63237
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
  • Hit : 135
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 16 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0